# SDR A8JA0003

- Difficulty date: July 12, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N990L
- Make and model: Lear 35A
- Aircraft serial: 483
- Aircraft time: 10,068 hours, 8,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 25EN98
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE ENROUTE, CREW RETRACTED GEAR.  GREEN MAIN LIGHTS REMAINED ILLUMINATED AND RED MAIN LIGHTS ILLUMINATED.  GEAR DID NOT RETRACT.  CREW SELECTED DOWN POSITION AND RETURNED TO DEPARTURE.  CREW LANDED ACFT WITHOUT INCIDENT.
